# SDR IPXA2019032640507

- Difficulty date: March 10, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C FLOORBEAM IS CRACKED AT STA. 6-70, X=-57.5 AND Z=-98. REPAIRED CRACKED FLOORBEAM AT STA. 6-70, X=-57.5 AND Z=-98 IAW SRM 53-40-51 REPAIR 1 FIG. 202. (MAJOR)
